# SDR R61A201901080029

- Difficulty date: December 13, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17086119005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. WET AREA SPLICE P/N 170-86119-005 HAS CORROSION FR 90. REPLACED SPLICE WITH NEW AND TOP COATED REF. SRM 51-75-16, 51-40-08, 51-40-03 AND 51-23-06.    SEE W/O H6589 SN 220 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
